# SDR KBMA88661

- Difficulty date: July 14, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Engine: Tmeca ARRIEL1
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 451400003
- Condition: Broken
- Location: Air Conditioning
- Part time: 205 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER BLOWING HOT AIR.  REMOVED AND REPLACED AIR CONDITIONER BELT WITH NEW.
